# SDR ASOA2013031103134

- Difficulty date: January 29, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HINGE SIDE LOWER L ANGLES FOUND TO BE CORRODED.   REMOVED ANGLES  IAW SRM 51-42-06-001-001.  INSTALLED SERVICABLE LOWER ANGLES IAW SRM 51-42-06-001-001.
